Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

texasgirl29

Member
  • Total Reviews

    0
  • Content Count

    13
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About texasgirl29

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Location
    Houston, TX
  1. Mine is vramirez81. I'm going to check yours out now.
  2. texasgirl29

    Day 79-80 HUGE CYST

    I know it sucks because I've been there!! When I increased from 60 to 80 mg on my 2nd month, I had another breakout. BUT....I saw the greatest improvement in my 2nd month also. It might suck now, but it will pay off. I'm on day 69 now I have maybe 4 or 5 small bumps on my face...nothing major like the IB. I read on another blog about Sudocrem and how that is supposed to help calm the skin. I ordered some and used it last night and it really does seem to help to speed up the process and dry
  3. texasgirl29

    Day 55

    It's crazy how Accutane affects everyone in a different way. I had really bad breakouts my first month and a half. I'm at the end of my 2nd month now and my right cheek is totally clear of cysts. I might get an occasional white head or black head but nothing major that doesn't clear in a day. Same for my forehead. But my left cheek by my jaw is a different story....I have 4 cysts there but they are a lot flatter and smaller than they used to be. Don't worry, it'll get better. I'm on day 5
  4. texasgirl29

    Day 68 - Lips are a tiny bit better....

    I'm on day 55 and I've been using Dr. Dan's Cortibalm. It has hydrocortisone in it which acts like an anti inflammatory for your lips and keeps them kinda somewhat normal. I bought my from dermstore.com for like $7.33 per tube, but I just found it on amazon.com for like 3 something per tube. I ran out and my lips are suffering. I can definitely feel and see the difference.
  5. texasgirl29

    Day 52

    Hey there...I'm just 3 days ahead of you on my treatment. It's nice to see what others go through compared to what I'm going through at the same stage in treatment. I am starting to get a couple of dry patches on my upper arms. I've heard that applying Aquaphor to those spots should help but I haven't tried that yet. My next appt is on Thursday, the 17th. It's hard to see improvements when you are examining your face every day (me), but when I went to pick up my 2nd month prescription, my p
  6. texasgirl29

    Day 5

    Just to clarify, I'm not telling you to use what I use. I was really just telling you what is working for me at the stage I am at. As far as MAC makeup, all derm's are different and have different opinions. So do your research, test foundations out for yourself rather than take someone else's advice. Otherwise, you will spend lots of money trying lots of different things. Good luck in your search for a good makeup!
  7. texasgirl29

    Day 5

    Before Accutane, I was using Estee Lauder Double Wear liquid foundation which mattifies your skin and is great for oily skin but that has not been working with my drier skin. I started using MAC about 2 weeks ago and it's kinda helped me but it doesn't cover the spots leftover from my IB.Sad to say, I think my initial breakout started during week 2 and pretty much lasted through last week. But that might be due to the fact that my dosage was increased during month 2. Just try not to pick at
  8. texasgirl29

    Day 5

    About the toner...my doc advised me to stop all topical stuff while on Accutane. It could further irritate your skin, more than the Accutane will. The Accutane will do it's job if you just let it. Today is my day 51 and I don't have 1 blemish on my right cheek!! I have about 4 small ones on my left side, but they are not cystic, THANK GOD!! Those are the worst. In case you are interested, here's my face routine:AM:Cetaphil bar soap (in the shower)Aveeno Active Naturals Ultra Calming SPF 15
  9. texasgirl29

    Day 20

    I am on day 49. I took 60 mg my first month & I'm now taking 80 mg during my second month. I bought some lip balm called Dr. Dan's CortiBalm. It works wonders!! I apply Dr. Dan's & then I apply Aquaphor on top of that. I usually apply ALOT at night before bedtime and you wake up with nice, soft lips. Hope that helps!
  10. texasgirl29

    Day 3 on Clavaris

    I'm taking C, E, B-12. I need to take Omega 3, but I'm afraid of burping up or tasting fish. I HATE fish. LOL
  11. texasgirl29

    Day 3 on Clavaris

    Oh btw, my back is really clearing up and my skin is SO SMOOTH! Well except for the breakout areas.
  12. texasgirl29

    Day 3 on Clavaris

    Well I've heard that Accutane lowers your immune system somehow...not sure if that is true, but I've been sick for the past 3 weeks. I had a cough/cold, then the next week I got strep throat! This past Friday I lost my voice and I had LOTS of chest congestion. Not sure if it's just that time of year or if it's a lower immune system due to Accutane. As far as my skin goes, I did have an initial breakout on the 60 mg. I remember having what looked like a little mountain range on my left cheek
  13. texasgirl29

    Day 3 on Clavaris

    Good luck on your treatment!! I will be following you....I'm very similar to you. I'm 29 and I've had the same struggles with acne. I was on the pill from 16 - 27 and after I got off, my skin went CRAZY!! It has never been the same and just about a year ago, I started getting cystic acne. It was so painful...I signed up for Accutane last year but I was freaked out by the side effects (not that I was experiencing, just possible side effects) so I stopped taking it. After it came back with a
×